# SDR E0Y2007F00000

- Difficulty date: November 14, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N450BK
- Make and model: Lear 45LEAR
- Aircraft serial: 104
- Engine: Garrtt TFE7312
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Obstructed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  AN INSPECTION THROUGH THE ACCESS PANEL IN THE LT WHEEL WELL REVEALED THAT LT THRUST LEVER TELEFORCE IS FULLY IN CONTACT WITH THE LT RUDDER CABLE WHICH MIGHT CAUSE CHAFFING.  FURTHER INSP SHOWED THAT THE TELEFORCE WAS NOT ROUTED PROPERLY AND NOT IN THE TEFLON HOLDER AS WELL.  TELEFORCE CABLE WAS ALSO FOUND TO BE WRAPPED AROUND THE RUDDER CONTROL CABLE ALL ALONG.  WHILE PERFORMING ELEVATOR CABLE INSPECTION, IT WAS FOUND THAT THE PRIMARY ELEVATOR CONTROL WAS NOT POSITIONED IN ITS DEDICATED GROOVE WHERE IT WAS FOUND MOUNTED OVER THE PITCH SERVO CABLE ADJACENT TO THE ELEVATOR PRIMARY CABLE GROOVE.  THE ELEVATOR PRIMARY CABLE WAS FOUND WITH 3 BROKEN STRANDS.  DURING INSPECTION OF ELEVATOR CONTROL SYS, A COTTER PIN WAS FOUND TO BE MISSING ON THE JOINT POINT OF RT ELEVATOR UPPER PUSHROD AND RT ELEVATOR HORN ASSY.  THIS IS TO INFORM YOU FURTHER OF THE CRITICAL FINDINGS ON THIS AC, UNDERGOING MAINTENANCE.  LT THRUST LEVER TELEFLEX IN UNDER FLOOR AREA ADJACENT TO LT WHEEL WELL NOT (ROUTED) THRU TEFLON GUIDE AND FOUND (TWISTED) AROUND LT RUDDER CABLE.  RT ELEVATOR CONTROL (PUSH/PULL) ROD CONNECTED TO ELEVATOR CONTROL HORN NOT SAFETIED.  COTTER PIN NOT INSTALLED.  IN TAIL CONE AREA- ELEVATOR CONTROL CABLE (TWISTED) AND OUT OF CABLE TRACK AND TENSIONED ON TOP OF THE ADJACENT ELEVATOR SERVO CABLE TRACK AND CABLE.  DUE TO THE (TWIST) AND DIRECT CONTACT OF THE EDGE OF THE PULLEY TRACK- PRIMARY ELEVATOR CABLE WAS FOUND TO HAVE (3) BROKEN STRANDS.  (K)
